MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3601CVC
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Compliant was reported by a distributor in japan for a nonconformance identified during incoming inspection at their facility in japan.Details of nonconformity: not sealed - qty: 1.
 
Additional Manufacturer Narrative
The complaint product was not available for evaluation.Therefore, this report is based on customer-provided information only.Multiple images of the defect were provided by the customer and evaluated.The root cause of the seal failure was determined to be due to a failure to identify and discard the affected product during pouching process.At machine startup, if the dies have not reached the appropriate temperature, this defect could occur.Operators are trained to identify and discard the affected product.Production documentation was reviewed and identified no nonconformances noted and all reviewed samples passed inspection.Historical complaint data review identified no other complaints for this failure mode for this sku in the past 5 years.The operators have been notified of the complaint for awareness and to prevent recurrence.No further corrective or preventive actions are required at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer refence file (b)(4).

Brand Name
GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16208907
Report Number2182318-2022-00154
Device Sequence Number14566373
Product Code KMK
UDI-Device Identifier00618125135011
UDI-Public00618125135011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3601CVC
Device Catalogue Number3601CVC
Device Lot Number53713809
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown